MathSciNet Relay Station
MathSciNet bibliographic data
MR2354988 18E10 (14D20)
Joyce, Dominic Configurations in abelian categories. III. Stability conditions and identities. Adv. Math. 215 (2007), no. 1, 153–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement